Well, another appointment has come and gone. Another one minus his Case Manager. THIS time, due to a death in the family.
First of all, we talked about B.'s medications and his eating "habits" of BARELY eating. Especially since again, he has lost weight and is showing the visible signs of it.
So, the doctor and I have decided to cut back some on his Vyvanse by 20 mgs. I will be placing the contents of the entire capsule in to a glass of water, pour out 2 ounces of a 7 oz. glass, then have him drink the other 5 oz. of water to consume 50 mg. of the medicine. I should know in a couple of weeks of doing this if it was the right move.
As for the Seroquel and the Intuniv, they are staying at the same dose of 50 mg. and 2 mg. amounts.
If push comes to shove, I will strongly consider a drug that is used in cancer patients to induce hunger and the wanting to eat. This would hopefully counter the unwillingness to eat and help him gain his weight and proper amount of muscle mass back.
His spinning/walking backwards is apparently a compulsive problem. He does this a lot. Like in Sears and the mall, where he almost knocked some things over and almost hit in to people.
And I found out that the noises and the sniffling (constantly most times) is a couple of tics that he has developed. But I cannot say for certain that it is medication-induced, or brain-induced tics. I think that at the next appointment in April (or was that March?), I will ask about that.
Also, his nose bleeds have been more active.
The highlight to all of this? He hasn't been getting in to AS MUCH trouble in school as of late, with his behavior. Homework and attention? Still not that great. But we are working on it.